# SDR SWAA2023111313820

- Difficulty date: October 23, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK FWD FASTENER CRACKED AT BS727B RBL45 WL208.<[01] REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK FWD FASTENER AT BS727B RBL45 WL208.IAW AMM 20-50-11-910-801 AND SOPM 20-50. REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK FWD FASTENER AT BS727B RBL45 WL208.IAW AMM 20-50-11-910-801 AND SOPM 20-50-01 AND FAULT# TTG8Q00P7DFB AND MAINTENANCE WAS ACCOMPLISHED ON WIP DATE:07/2023 DUE:07/2024 CAL ID:E12062;[03] VERIFIED CORRECTIVE ACTION WAS COMPLETE WITH MEASUREMENTS
